# SDR DL76L091468

- Difficulty date: September 9, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N193DN
- Make and model: Boeing 767332
- Aircraft serial: 28450
- Aircraft time: 58,157 hours, 8,457 cycles
- Engine: Pwa PW4060
- Engine time: 52,918 hours, 7,643 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 52,918 hours, 7,643 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LEFT IDG FAILED - APU INITIALLY STARTED THEN AUTO SHUT DOWN WITH OIL QTY MSG.  ETOPS CATEGORY 'E':  PROBLEMS WITH SYSTEMS CRITICAL TO ETOPS.
